National Case Conference - March 2021
- A 15-year-old girl with depression and recent prior overdose arrives at a local hospital with seizures. An ECG shows a wide QRS (125 ms) with RBBB and QTc 495 ms.
- A 17-year-old girl is found unresponsive with urinary incontinence next to an empty bottle of an over-the-counter medication. She is intubated by the paramedics. On arrival to the ED her vitals signs are: BP, 118/72 mmHg, P, 117/min; RR, 22/min; T, 97.2F; O2 sat 96%. An ECG is notable for a QRS of 106 msec and a QTc of 560 msec.
- A 59-year-old HIV-positive man presents to the ED with seizures, shock, and agonal breathing. Fingerstick glucose is undetectable in the field. His vital signs on arrival: BP, 59/35 mmHg; HR, 79/min; RR, 6/min; T, 97.6F; O2 sat, 94%. The patient is intubated and fluid resuscitated.
Series Moderator: Lewis Nelson, MD, FACMT, Rutgers New Jersey Medical School, Newark, NJ
About The Series: ACMT's National Case Conference (NCC) is a monthly webinar for ACMT members that features interesting cases seen by medical toxicologists nationwide. NCC is an educational endeavor and a quality improvement effort intended to improve patient care. It is not intended to define standard of care. Attempts have been made to ensure HIPAA compliance. All data and information provided in this activity is for informational purposes only. ACMT makes no representations as to accuracy, completeness, currentness, suitability, or validity of the content and will not be liable for any errors or omissions in this information or any losses, injuries, or damages arising from its display or use.
This webinar is for ACMT members only.